Relative polynomial closure and monadically Krull monoids of integer-valued polynomials

Research output: Chapter in Book/Report/Conference proceedingConference contributionResearchpeer-review

Original languageEnglish
Title of host publicationMultiplicative Ideal Theory and Factorization Theory
Subtitle of host publicationCommutative and Non-Commutative Perspectives
EditorsScott Chapman, Marco Fontana, Alfred Geroldinger, Bruce Olberding
PublisherSpringer International Publishing AG
Pages145-157
Volume170
ISBN (Print)978-3-319-38853-3
DOIs
Publication statusPublished - 2016
EventArithmetic and Ideal Theory of Rings and Semigroups - Graz, Austria
Duration: 22 Sep 201426 Sep 2014

Publication series

NameSpringer Proceedings in Mathematics & Statistics
Volume170

Conference

ConferenceArithmetic and Ideal Theory of Rings and Semigroups
CountryAustria
CityGraz
Period22/09/1426/09/14

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Frisch, S. (2016). Relative polynomial closure and monadically Krull monoids of integer-valued polynomials. In S. Chapman, M. Fontana, A. Geroldinger, & B. Olberding (Eds.), Multiplicative Ideal Theory and Factorization Theory : Commutative and Non-Commutative Perspectives (Vol. 170, pp. 145-157). (Springer Proceedings in Mathematics & Statistics; Vol. 170). Springer International Publishing AG . https://doi.org/10.1007/978-3-319-38855-7_6